Alert archive / Missouri / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 253, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 10, 2019, 11:23 AM CDT for Barton County, Jasper County, Missouri; Cherokee County, Crawford County, Kansas. It was in force for 67 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2019, 11:23 AM CDT (16:23 UTC)
- Expired
- Jul 10, 2019, 12:30 PM CDT
- In force
- 67 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cherokee County, KS, Crawford County, KS, Barton County, MO, Jasper County, MO
The radar
The Springfield radar (KSGF), 83 km from the middle of the area, began a volume at 16:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 11:23 AM CDT | TSTM WND GST 56 | 4 Sse Chicopee, KS | |
| Jul 10, 11:55 AM CDT | TSTM WND DMG | Joplin, MO | POWERLINES AND LIMBS DOWN. |
| Jul 10, 12:03 PM CDT | TSTM WND GST 49 | Nw Joplin, MO | FROM JLN ASOS. |
| Jul 10, 12:13 PM CDT | TSTM WND DMG | Pittsburg, KS | ONE INCH BRANCHES DOWN IN PITTSBURG KS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.4 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2073 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1044 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
378
WUUS53 KSGF 101623
SVRSGF
KSC021-037-MOC011-097-101730-
/O.NEW.KSGF.SV.W.0253.190710T1623Z-190710T1730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
1123 AM CDT Wed Jul 10 2019
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Eastern Cherokee County in southeastern Kansas...
Southeastern Crawford County in southeastern Kansas...
Barton County in southwestern Missouri...
Jasper County in southwestern Missouri...
* Until 1230 PM CDT.
* At 1123 AM CDT, severe thunderstorms were located along a line
extending from near Liberal to near Pittsburg, moving southeast at
20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Joplin... Pittsburg...
Carthage... Webb City...
Prairie State Park... Carl Junction...
Lamar... Frontenac...
Galena... Oronogo...
Carterville... Duquesne...
Sarcoxie... Duenweg...
Jasper... Golden City...
Liberal... Airport Drive...
Weir... Alba...
This includes the following highways...
Interstate 44 between mile markers 11 and 32.
Interstate 49 between mile markers 36 and 71.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3763 9453 3753 9408 3730 9408 3729 9406
3722 9405 3705 9406 3707 9472 3745 9480
TIME...MOT...LOC 1623Z 317DEG 14KT 3752 9456 3738 9468
HAIL...<.75IN
WIND...60MPH
$$
Wise3 follow-up statements
190
WWUS53 KSGF 101652
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
1152 AM CDT Wed Jul 10 2019
KSC021-037-101701-
/O.CAN.KSGF.SV.W.0253.000000T0000Z-190710T1730Z/
Cherokee KS-Crawford KS-
1152 AM CDT Wed Jul 10 2019
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHEROKEE AND
SOUTHEASTERN CRAWFORD COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3749 9462 3751 9461 3753 9455 3748 9415
3730 9408 3729 9406 3705 9406 3707 9462
TIME...MOT...LOC 1651Z 317DEG 14KT 3745 9448 3731 9460
$$
MOC011-097-101730-
/O.CON.KSGF.SV.W.0253.000000T0000Z-190710T1730Z/
Barton MO-Jasper MO-
1152 AM CDT Wed Jul 10 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR SOUTHERN BARTON AND JASPER COUNTIES...
At 1151 AM CDT, severe thunderstorms were located along a line
extending from 6 miles east of Mindenmines to 8 miles southeast of
Pittsburg, moving southeast at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Joplin... Carthage...
Webb City... Prairie State Park...
Carl Junction... Lamar...
Galena... Oronogo...
Carterville... Duquesne...
Sarcoxie... Duenweg...
Jasper... Airport Drive...
Alba... Purcell...
Nashville... Mindenmines...
Carytown... Fidelity...
This includes the following highways...
Interstate 44 between mile markers 11 and 32.
Interstate 49 between mile markers 36 and 66.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3749 9462 3751 9461 3753 9455 3748 9415
3730 9408 3729 9406 3705 9406 3707 9462
TIME...MOT...LOC 1651Z 317DEG 14KT 3745 9448 3731 9460
HAIL...<.75IN
WIND...60MPH
$$
Wise919
WWUS53 KSGF 101714
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
1214 PM CDT Wed Jul 10 2019
MOC011-101723-
/O.CAN.KSGF.SV.W.0253.000000T0000Z-190710T1730Z/
Barton MO-
1214 PM CDT Wed Jul 10 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BARTON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3719 9462 3735 9410 3730 9408 3729 9406
3705 9406 3707 9462
TIME...MOT...LOC 1713Z 316DEG 30KT 3724 9410 3707 9443
$$
MOC097-101730-
/O.CON.KSGF.SV.W.0253.000000T0000Z-190710T1730Z/
Jasper MO-
1214 PM CDT Wed Jul 10 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR JASPER COUNTY...
At 1213 PM CDT, severe thunderstorms were located along a line
extending from 10 miles south of Golden City to Duquesne, moving
southeast at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Joplin... Carthage...
Webb City... Carl Junction...
Galena... Oronogo...
Carterville... Duquesne...
Sarcoxie... Duenweg...
Airport Drive... Alba...
Purcell... Carytown...
Fidelity... Avilla...
La Russell... Brooklyn Heights...
Reeds... Atlas...
This includes the following highways...
Interstate 44 between mile markers 11 and 32.
Interstate 49 between mile markers 36 and 51.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3719 9462 3735 9410 3730 9408 3729 9406
3705 9406 3707 9462
TIME...MOT...LOC 1713Z 316DEG 30KT 3724 9410 3707 9443
HAIL...<.75IN
WIND...60MPH
$$
Wise785
WWUS53 KSGF 101721
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
1221 PM CDT Wed Jul 10 2019
MOC097-101731-
/O.EXP.KSGF.SV.W.0253.000000T0000Z-190710T1730Z/
Jasper MO-
1221 PM CDT Wed Jul 10 2019
...THE SEVERE THUNDERSTORM WARNING FOR JASPER COUNTY WILL EXPIRE AT
1230 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds are still possible with
these thunderstorms.
LAT...LON 3719 9462 3735 9410 3730 9408 3729 9406
3705 9406 3707 9462
TIME...MOT...LOC 1721Z 317DEG 14KT 3722 9408 3705 9441
$$
WiseWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 5:56 AM CDT, 5 hours 27 minutes earlier.
Area forecast discussion, Jul 10, 5:56 AM CDT, 5 hours 27 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
556 AM CDT Wed Jul 10 2019
...Updated for 12z Aviation Discussion...
.SHORT TERM...(Today and tonight)
Issued at 312 AM CDT Wed Jul 10 2019
Another hot and humid day is in store for southeast Kansas and the
Missouri Ozarks, with temperatures topping off in the 90s and heat
index values 102 to 106 degrees with the warmest readings over
southeast Kansas and southwest Missouri. After collaboration with
neighboring offices, have went ahead and expanded the heat
advisory across the entire area.
A shortwave trough will translate through the Upper Mississippi
River Valley and Great lakes, dragging a cold front into Missouri
by afternoon. In addition, outflow from ongoing convection over
the Plains along with the front will aid in the development of
scattered thunderstorms as they interact with a moist and unstable
atmosphere. Effective shear values are not all that impressive
only 20 to 25 knots, but steep low level lapse rates and within a
moist environment will likely result in the potential for
damaging wind gusts and possibly some hail to the size of
quarters.
This convection will wane during the evening hours as the front
pushes south, with some drier dew points advecting in after
midnight. Lows tonight will range from around 70 along the Arkansas
border, to the middle 60s across central Missouri.
.LONG TERM...(Thursday through Tuesday)
Issued at 312 AM CDT Wed Jul 10 2019
A couple of quiet and less humid days are expected Thursday and
Friday. Temperatures will drop back a few degrees with high in the
middle and upper 80s, but dew points will drop back into the 60s,
and even some upper 50s at times, so temperatures will drop off into
the lower 60s for overnight lows.
Ridging then builds back across the region for the weekend, with an
increase in heat and humidity levels. Afternoon highs will top off
in the low to mid 90s both days. Although dry weather is expected
for the most part, the additional moisture may result in some
afternoon/evening pop up storms, but this will become more of a near
term forecast concern. A similar scenario also plays out for Monday
and Tuesday. However, will be keeping an eye on a tropical system
that looks to push northward out of the Gulf of Mexico. This may
bring additional moisture northward into the region for a better
chance for showers and storms, especially Tuesday.
&&
.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
Issued at 556 AM CDT Wed Jul 10 2019
A cold front along with outflow from storms over northern Kansas
this morning will combine with the unstable airmass to produce
showers and thunderstorms today. Development could begin as soon
as late morning. The biggest questions remain on how they will
affect the terminals. Have covered now with a prob30 this
afternoon, however later forecast and updates may have a better
handle on timing. This activity will exit the region early this
evening with quiet weather after that. Overall, VFR flight
conditions are expected. The only exception will be within storms
where localized IFR and MVFR ceilings and visibilities are
likely.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory from noon today to 7 PM CDT this evening for
MOZ055>058-066>071-077>083-088>098-101>106.
KS...Heat Advisory from noon today to 7 PM CDT this evening for
KSZ073-097-101.
&&
SHORT TERM...Raberding
LONG TERM...Raberding
AVIATION...RaberdingHazardous weather outlook, Jul 10, 7:34 AM CDT, 3 hours 49 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Springfield MO 734 AM CDT Wed Jul 10 2019 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111245- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 734 AM CDT Wed Jul 10 2019 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Limited hail risk. Elevated thunderstorm wind damage risk. Limited lightning risk. Elevated excessive heat risk. DISCUSSION... Scattered thunderstorms are expected to develop starting late this morning and continuing through early evening. The strongest storms will be capable of producing damaging wind gusts of 60 to 70 mph and quarter size hail. Heavy downpours of rain are also possible. Afternoon heat index values will be near 105 degrees across the area. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Heat index values are expected to reach the mid 90s to around 100 degrees again by this weekend. Thunderstorms will be possible next Monday and Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed from late morning through early evening. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Schaumann
In the hours before
Special weather statement, Jul 10, 10:25 AM CDT, 58 minutes before
Special Weather Statement
National Weather Service Springfield MO
1025 AM CDT Wed Jul 10 2019
MOZ067-078-101600-
Cedar MO-St. Clair MO-
1025 AM CDT Wed Jul 10 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CEDAR AND
SOUTHEASTERN ST. CLAIR COUNTIES UNTIL 1100 AM CDT...
At 1025 AM CDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Osceola, or 14 miles east of El Dorado Springs, moving
southeast at 20 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Osceola... Collins...
Vista... Gerster...
Caplinger Mills...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3796 9351 3792 9351 3791 9357 3786 9357
3783 9361 3783 9363 3781 9363 3779 9381
3790 9387 3806 9367
TIME...MOT...LOC 1525Z 318DEG 18KT 3791 9376
WiseSpecial weather statement, Jul 10, 10:31 AM CDT, 52 minutes before
Special Weather Statement National Weather Service Springfield MO 1031 AM CDT Wed Jul 10 2019 MOZ057-069-101615- Camden MO-Miller MO- 1031 AM CDT Wed Jul 10 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MILLER AND CENTRAL CAMDEN COUNTIES UNTIL 1115 AM CDT... At 1030 AM CDT, Doppler radar was tracking a strong thunderstorm near Camdenton, moving east at 20 mph. Wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Lake of The Ozarks... Lake of The Ozarks State Park... Ha Ha Tonka State Park... Osage Beach... Camdenton... Sunrise Beach... Linn Creek... Brumley... Green Bay Terrace... Freedom... Kaiser... Hurricane Deck... Old Linn Creek... Purvis... Montreal... Wet Glaize... Roach... PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. If on or near Lake of the Ozarks, get out of the water and move indoors or inside a vehicle. Remember, lightning can strike out to 10 miles from the parent thunderstorm. If you can hear thunder, you are close enough to be struck by lightning. Move to safe shelter now! Do not be caught on the water in a thunderstorm. && LAT...LON 3801 9288 3819 9282 3814 9241 3788 9250 TIME...MOT...LOC 1530Z 285DEG 19KT 3808 9277 Wise
Special weather statement, Jul 10, 10:48 AM CDT, 35 minutes before
Special Weather Statement
National Weather Service Springfield MO
1048 AM CDT Wed Jul 10 2019
MOZ068-079-101630-
Polk MO-Hickory MO-
1048 AM CDT Wed Jul 10 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HICKORY AND
NORTHWESTERN POLK COUNTIES UNTIL 1130 AM CDT...
At 1048 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Weaubleau to 7 miles west of Humansville.
Movement was southeast at 15 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Pomme de Terre Lake... Pomme De Terre State Park...
Humansville... Weaubleau...
Flemington... Dunnegan...
Elkton...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If on or near Pomme de Terre, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 3789 9326 3762 9350 3774 9361 3774 9363
3783 9363 3783 9357 3791 9357 3792 9351
TIME...MOT...LOC 1548Z 299DEG 13KT 3796 9359 3779 9371
WiseSpecial weather statement, Jul 10, 10:58 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Springfield MO
1058 AM CDT Wed Jul 10 2019
MOZ055-056-101700-
Benton MO-Morgan MO-
1058 AM CDT Wed Jul 10 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BENTON AND MORGAN
COUNTIES UNTIL NOON CDT...
At 1058 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sweet Springs to near Green Ridge to near
Calhoun. Movement was southeast at 35 mph.
Locations impacted include...
Truman State Park... Truman Lake...
Versailles... Lincoln...
Cole Camp... Stover...
Barnett... Syracuse...
Palo Pinto... Florence...
Brandon... Crockerville...
Racket... Edmonson...
Mora...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3868 9284 3860 9284 3845 9265 3835 9263
3828 9352 3851 9351 3851 9330 3854 9329
3854 9326 3853 9307 3869 9306
TIME...MOT...LOC 1558Z 295DEG 32KT 3897 9345 3866 9348 3850 9363
WiseSpecial weather statement, Jul 10, 11:00 AM CDT, 23 minutes before
Special Weather Statement
National Weather Service Springfield MO
1100 AM CDT Wed Jul 10 2019
KSZ097-101-101700-
Cherokee KS-Crawford KS-
1100 AM CDT Wed Jul 10 2019
...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE AND CRAWFORD COUNTIES
UNTIL NOON CDT...
At 1100 AM CDT, Doppler radar was tracking a strong thunderstorm over
Girard, moving southeast at 20 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Pittsburg... Baxter Springs...
Frontenac... Columbus...
Galena... Girard...
Arma... Cherokee...
Weir... Lowell...
Sherman... Mulberry...
Scammon... Chicopee...
Mccune... Franklin...
West Mineral... Treece...
Roseland... Burgess...
This includes Interstate 44 near mile marker 0.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3763 9484 3756 9461 3700 9462 3699 9472
3701 9507 3738 9507 3739 9509 3744 9509
TIME...MOT...LOC 1600Z 334DEG 18KT 3751 9486
WiseSpecial weather statement, Jul 10, 11:17 AM CDT, 6 minutes before
Special Weather Statement
National Weather Service Springfield MO
1117 AM CDT Wed Jul 10 2019
MOZ077-088-101715-
Barton MO-Jasper MO-
1117 AM CDT Wed Jul 10 2019
...SIGNIFICANT WEATHER ADVISORY FOR BARTON AND JASPER COUNTIES UNTIL
1215 PM CDT...
At 1116 AM CDT, Doppler radar was tracking a strong thunderstorm over
Pittsburg, moving southeast at 20 mph.
Half inch hail and wind gusts of 50 mph will be possible with this
storm.
Locations impacted include...
Joplin... Carthage...
Webb City... Prairie State Park...
Carl Junction... Lamar...
Galena... Oronogo...
Carterville... Duquesne...
Sarcoxie... Duenweg...
Jasper... Liberal...
Airport Drive... Alba...
Mulberry... Purcell...
Nashville... Mindenmines...
This includes the following highways...
Interstate 44 between mile markers 10 and 31.
Interstate 49 between mile markers 36 and 70.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3756 9462 3761 9455 3753 9417 3705 9406
3706 9461 3708 9462
TIME...MOT...LOC 1616Z 310DEG 17KT 3742 9467
WiseThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 7:39 PM CDT | River Flood Warning | SGF | Cedar | 6 days |
| Jul 10, 10:03 AM CDT | Special Weather Statement | SGF | Vernon | 57 min |
| Jul 10, 10:25 AM CDT | Special Weather Statement | SGF | St. Clair | 35 min |
| Jul 10, 10:31 AM CDT | Special Weather Statement | SGF | Camden | 44 min |
| Jul 10, 10:37 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller | 24 min |
| Jul 10, 10:48 AM CDT | Special Weather Statement | SGF | Polk | 42 min |
| Jul 10, 10:58 AM CDT | Special Weather Statement | SGF | Benton, Morgan | 62 min |
| Jul 10, 11:17 AM CDT | Special Weather Statement | SGF | Barton, Jasper | 58 min |
| Jul 10, 11:45 AM CDT | Special Weather Statement | SGF | Pulaski | 45 min |
| Jul 10, 11:50 AM CDT | Special Weather Statement | SGF | Miller, Morgan | 55 min |
| Jul 10, 12:01 PM CDT | Special Weather Statement | SGF | Newton | 59 min |
| Jul 10, 12:06 PM CDT | Special Weather Statement | SGF | Camden, Laclede | 54 min |
| Jul 10, 12:27 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 27 min |
| Jul 10, 1:10 PM CDT | Special Weather Statement | SGF | Barry, Stone, Taney | 65 min |
| Jul 10, 1:29 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Texas, Wright | 24 min |
| Jul 10, 1:41 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 34 min |
| Jul 10, 2:05 PM CDT | Areal Flood Advisory | SGF | Douglas, Howell, Texas, Wright | 4 hr |
| Jul 10, 2:25 PM CDT | Special Weather Statement | SGF | Shannon | 65 min |
| Jul 10, 2:49 PM CDT | Special Weather Statement | SGF | Oregon | 41 min |
| Jul 10, 11:00 AM CDT | Special Weather Statement | SGF | Cherokee, Crawford | 60 min |
| Jul 10, 11:39 AM CDT | Areal Flood Advisory | SGF | Crawford | 3 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2019Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.